# SDR CA190830007

- Difficulty date: March 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON 27TH MARCH, 2019, #2 ENGINE FAILED TO DECELERATE. MAINTENANCE SUSPECTED BETA ENABLE SWITCH FAILED ON PROPELLER CONTROL UNIT (PCU). ENGINE HARNESS AND PCU WERE REPLACED, SYSTEM CHECKED PER AMM, NFF. AIRCRAFT RETURNED TO SERVICE. (TC# 20190830007)
